| Model Number |
1804400-23 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the during deployment of the 4.0x23mm xience skypoint stent delivery system (sds) it was noted the balloon material inflated more than usual beyond the stent marker.The stent was successfully deployed.There was no adverse patient effect reported and no clinically significant delay reported.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported defective device (oversized balloon) was not confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported defective device (oversized).There is no indication of a product quality issue with respect to manufacture, design or labeling.